# SDR CA021223004

- Difficulty date: December 21, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Airbus A330-322
- Aircraft time: 20,861 hours
- Engine: Pwa PW4168
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Part number: 978A000007
- Condition: Malfunctioned
- Location: Engine Zone
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKE-OFF AT APPROX. 50 KTS FOR ECAM WARNING: ENG-THRUST LOSS (AMBER) ABNORMAL WING A. ICE (AMBER)THRUST LEVERS,  IDLE (BLUE) AIRCRAFT RETURNED TO GATE WHERE MAINTENANCE FOLLOWED TROUBLE SHOOTING TASK 71-00-00-810-934,  REPLACED THE ZONE CONTROLLER AND CARRIED OUT ENGINE RUNS. NO FURTHER FAULTS.
